# SDR DALA2022012100431

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,156 hours, 31,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 PLASTIC EMERG LIGHT HOUSING HANGING DOWN ON SIDE OF SEAT 22D. CORRECTIVE ACTION: R&R PLASTIC EMERG LIGHT HOUSING AT SEAT 22D PER B757 AMM 33-51-04. OPS CHECKED GOOD. (8302455)
